# SDR DALA2024100709761

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 GOUGE PROFILE LOCATED BTW FR 47/51 TO FR 55A STR 35R AFT CARGO COMPARTMENT (3 EA). CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS SECTION PER ERA 559065-14MA. (0593811)
